On L p -estimates for solutions of elliptic boundary value problems

Miroslav Krbec

Commentationes Mathematicae Universitatis Carolinae (1976)

  • Volume: 017, Issue: 2, page 363-375
  • ISSN: 0010-2628

How to cite


Krbec, Miroslav. "On $L^p$-estimates for solutions of elliptic boundary value problems." Commentationes Mathematicae Universitatis Carolinae 017.2 (1976): 363-375. <http://eudml.org/doc/16759>.

author = {Krbec, Miroslav},
journal = {Commentationes Mathematicae Universitatis Carolinae},
language = {eng},
number = {2},
pages = {363-375},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On $L^p$-estimates for solutions of elliptic boundary value problems},
url = {http://eudml.org/doc/16759},
volume = {017},
year = {1976},

AU - Krbec, Miroslav
TI - On $L^p$-estimates for solutions of elliptic boundary value problems
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1976
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 017
IS - 2
SP - 363
EP - 375
LA - eng
UR - http://eudml.org/doc/16759
ER -


  1. S. AGMON A. DOUGLIS L. NIRENBERG, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, Comm. Pure Appl. Math. 12 (1959), 623-727. (1959) MR0125307
  2. J. L. LIONS E. MAGENES, Problèmes aux limites non homogènes et applications, Dunod, Paris, 1968. (1968) 
  3. N. G. MEYERS, An L p -estimate for the gradient of solutions of second order elliptic divergence equations., Ann. Scuola Nom. Sup. Pisa 17 (1963), 189-206. (1963) MR0159110
  4. J. NEČAS, Les méthodes directes en théorie des équations elliptiques, Academia, Prague, 1967. (1967) MR0227584
  5. J. NEČAS, Sur la régularité des solutions variationnelles des équations elliptiques non-linéaires d’ordre 2 k en deux dimensions, Ann. Scuola Norm. Sup. Pisa 21 (1967), 427-457. (1967) Zbl0171.09401MR0226467
  6. M. SCHECHTER, Coerciveness in L p , Trans. Amer. Math. Soc. 107 (1963), 10-29. (1963) MR0146690
  7. L. N. SLOBODĚCKIJ, Estimates in L p of solutions of elliptic systems, (Russian), Dokl. Akad. Nauk SSSR 123 (1958), 616-619. (1958) MR0106327
  8. A. ZYGMUND, Trigonometrical series, Cambridge, 1959. (1959) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.